MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-W-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Use injury is identified as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Use injury is an established risk associated with use of the device, which is clearly specified documented.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that during a trabecular microbypass stent system procedure, the surgeon inadvertently "poked the nurse''s finger with the trocar" during device transfer.Reportedly, the nurse is "fine" and had subsequent "blood test and injection".There was no report of patient injury.Additional information has been requested.
 
Event or Problem Description
Through follow-up, the following additional information was received.Per report, there was no adverse effect on the nurse, no further intervention required and the event resolved.The report noted the event was "by accident".
 
Additional Manufacturer Narrative
Mfr# reference: (b)(4).
 
Additional Manufacturer Narrative
The evaluation of the returned device was completed, and the x-ray revealed that the cam assembly was activated once and one (1) stent was found.The trigger button motion was functioning as intended, and the device was able to actuate all remaining positions.The device was disassembled and visually inspected.No non-conformances related to the reported event were found.Based on the investigation and these findings, the root cause of the customer¿s reported issue could not be conclusively identified.Mfr# reference: (b)(4).

Brand Name
ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key19378262
Report Number2032546-2024-00054
Device Sequence Number15379499
Product Code OGO
UDI-Device Identifier00853704002319
UDI-Public0100853704002319
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberG2-W-US
Device Lot Number316082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/12/2024
07/10/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/14/2024
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceAsian